Talk

Advanced search

Mumsnet has not checked the qualifications of anyone posting here. If you need help urgently, see our mental health web guide which can point you to expert advice.

Come off of Citalopram, not sure how i feel, should i speak to the GP.

(4 Posts)
mymatemax Sat 03-Nov-12 20:48:54

I stopped taking Citalopram about a month ago but have been having some odd symptoms, wondering if my previous anxiety was more hormonal, should i go back to theGP.
So over the last couple of weeks i have felt tired & have less energy BUT I have been very busy I have a severly disabled child, work & have elderly parents - So i would expect to be tired & so have been trying to take better care of myslef, go to bed earlier, not commit to extra stauff. TBH i would sooner manage my energy levels with sleep, maybe Citalopram was just allowing me to keep pushing myself??
But I have also had a bit of a brownish disharge (sorry tmi) & have woke a few times over the last couple of weeks feeling funny down there (again sorry) almost aroused?? really weird.
Also felt like a sore throat & cold is coming but never comes to anything.
More irritable, like PMT.
Also a bit of heartburn & indigestion
And a touch of the trots

So should I just see if this all settles down?
Was Citalopram just masking exhaustion symptoms?
Do I need to be on Citalopram or is there something else I could try?

mymatemax Sun 04-Nov-12 17:19:29

did i mention that i think i may kill DH

serenazakjohntimothy Mon 05-Nov-12 13:59:09

hi before you come off any medication you should consult with your doctor because with some medications there is a way to do it with out side effects i was on a anti depressent not sure name of it but took myself off it and went through a really rough time so had to go back on it then did it with the doctors help and have not needed it since smile

mymatemax Mon 05-Nov-12 16:43:29

Thanks, I did come off very gradually, reducing the dose slightly every so often. I actually feel alot better today... maybe it was just shouting at DH that made me feel better.

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now